English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

The Hamiltonian Dynamics of the Soliton of the Discrete Nonlinear Schrödinger Equation.

MPS-Authors
/persons/resource/persons197177

Kosevich,  A. M.
Max Planck Institute for the Physics of Complex Systems, Max Planck Society;

External Ressource
No external resources are shared
Fulltext (public)
There are no public fulltexts stored in PuRe
Supplementary Material (public)
There is no public supplementary material available
Citation

Kosevich, A. M. (2001). The Hamiltonian Dynamics of the Soliton of the Discrete Nonlinear Schrödinger Equation. Journal of Experimental and Theoretical Physics, 92, 866-870.


Cite as: http://hdl.handle.net/11858/00-001M-0000-002B-3AD3-C
Abstract
There is no abstract available